Opuscula Math. 31, no. 3 (2011), 327-339
http://dx.doi.org/10.7494/OpMath.2011.31.3.327

 
Opuscula Mathematica

Monotone iterative technique for finite systems of nonlinear Riemann-Liouville fractional differential equations

Z. Denton
A. S. Vatsala

Abstract. Comparison results of the nonlinear scalar Riemann-Liouville fractional differential equation of order \(q\), \(0 \lt q \leq 1\), are presented without requiring Hölder continuity assumption. Monotone method is developed for finite systems of fractional differential equations of order \(q\), using coupled upper and lower solutions. Existence of minimal and maximal solutions of the nonlinear fractional differential system is proved.

Keywords: fractional differential systems, coupled lower and upper solutions, mixed quasimonotone property.

Mathematics Subject Classification: 34A08, 24A34.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Z. Denton, A. S. Vatsala, Monotone iterative technique for finite systems of nonlinear Riemann-Liouville fractional differential equations, Opuscula Math. 31, no. 3 (2011), 327-339, http://dx.doi.org/10.7494/OpMath.2011.31.3.327

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.